Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: i am feeling horrific... nervous for no reason, is it the xanax not working?help  (Read 235 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1815
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
I am feeling so jittery, my eye focusing is way off it seems, I feel constantly anxious, on edge, and nervous, I great brief periods of quick intense fear that comes out of no where, I can get it anywhere from 100 times a day to like 5 times a day.... i dont know whats going on with me anymore... im trying to get over the off balance feeling.. and now i have to get this sensation and this swollen gland behind my ear and the "mini panic attacks constantly"? I have no idea anymore... i am trying to taper my xanax, i started taking 5 HTP just two hours ago because I cant deal with this nonsense anymore.. my doctor said it was ok to take them and that hopefully i wont need the xanax so much so we'll see how the 5HTP works... i take 3 100mg pills a day, 2 in morning and 1 at night... but it seems the longer I go without xanax the worse I feel but who knows anymore really im going NUTTS
Bookmark and Share

Offline i960

  • Full Member
  • ***
  • Posts: 112
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
How long have you been taking Xanax?

BTW: Xanax, just like other benzodiazepines, is a GABA-α modulator. Withdrawal from them commonly results in anxiety. You know what else is a GABA-α modulator? Ethanol aka alcohol. Common side effect of alcohol withdrawal? Anxiety. Any chemical which modulates GABA receptors is going to create fallout anxiety when withdrawing from it. That's why it's important to try and find alternate means to recognize and endure the anxiety rather than take a benzodiazepine as a bail out, as it sets up an insidious feedback loop.
Bookmark and Share

Offline thenomnomnomicon

  • Sr. Member
  • ****
  • Posts: 476
  • Country: us
  • Rec's: 9
  • Gender: Male
    • Poke This Member
I have refrained from commenting on your posts because I do not have much to offer other than that I have been through exactly what you're going through. Down to the 'panic' . . .  for lack of a better term, 'paresthesia'. I felt like I was panicking physically, but not mentally. Or that my panic existed strongly on some sub-conscious level to provoke 'feelings' of constant panic.

It was very odd and lasted rather long. A few months, I think.

Again, I don't know what to offer as advice. It was one of those instances I simply had no choice, but to wait-out.
Bookmark and Share
Ph'nglui mglw'nafh Cthulhu R'lyeh

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1815
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Constant all day everyday lightheaded rubes of panic feeling like I'm not real quick bursts of panic I can't deal with it Xanax takes edge off but I  want to come off of Xanax ..... Is it really anxiety and why is it lasting so long Jesus man
Bookmark and Share

Offline i960

  • Full Member
  • ***
  • Posts: 112
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
You need to get off the Xanax and confront the anxiety straight on. The brain believes the SNS should be on alert. Until you convince it otherwise the cycle will continue. Xanax only feeds into it.
Bookmark and Share

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1815
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
I am trying to stop the Xanax I have been on it three years varying from 0.5 mg a day to 4 mg a day depending on the day . I don't know what is causing this mayb it's withdrawals but I'm not stopping it right now so it can't be withdrawals. My eyes get wierd and right and just vision jumpy can it all be anxiety for months dizzy everyday all that.
Bookmark and Share

Offline i960

  • Full Member
  • ***
  • Posts: 112
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
If you don't stop the Xanax the anxiety won't even remotely stop. Long term use of benzodiazepines is NOT recommended and you're basically taking Xanax because the brain now wants Xanax first and foremost. Just stop taking it and make it through the initial painful period. It's the only way.
Bookmark and Share

Offline Kmj023

  • Hero Member
  • *****
  • Posts: 552
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
First of all, I hope you have talked to a dr about this first only a doctor can help you when yourself off of this. I don't remember you mentioning a doctor. Maybe you did. If so, report this to your doctor. I don't know if it's coming from withdrawals or not. Only a doctor can tell you that. 

I think you need to forget about the brain tumor, yes I know it's hard to do. And I do not think for one second these are seizures. Sounds like it's all anxiety to me. Either from worrying or the Xanax. I think you should talk to a doctor.
Bookmark and Share
"The only illness that we can't accept is hypochondria."

"Never Google, everyone will catch an invisible tumor!"

"Anxiety is not a doctor. Neither is the internet."

Actual diagnosis : chronic sinusitis.
Google diagnosis : brain cancer.

Symptoms : dizzy head feeling.

Offline Kmj023

  • Hero Member
  • *****
  • Posts: 552
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
I meant to say only a doctor can help ween you off. They know how to do it. And also I hear to ask a doctor if it's safe to take natural stuff when taking Xanax or any ssri. Please have your doctor to help ween you off.
Bookmark and Share
"The only illness that we can't accept is hypochondria."

"Never Google, everyone will catch an invisible tumor!"

"Anxiety is not a doctor. Neither is the internet."

Actual diagnosis : chronic sinusitis.
Google diagnosis : brain cancer.

Symptoms : dizzy head feeling.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1815
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Yes I spoke with my doctor Wednesday lol
Bookmark and Share

Offline sad_dad

  • Jr. Member
  • **
  • Posts: 68
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
I am currently taking .5 mg of Klonopin once per day and 10 mg of Wellbutrin twice a day with 30mg of Cymbalta once per day.

It literally shut off my hypochondria, which was running out of control for the last 5 months of 2013 and first 2 months of this year. I racked up thousands in medical bills for tests that showed nothing was wrong. Finally got referred to a psychiatrist and he put me on this regimen. Seems to be working. The physical panic attacks are gone. I still have some OCD thoughts, and he has floated an increase of Cymbalta to 60 mgs by me, but so far I have refused the increase. I feel a lot better. Not perfect, but if you read my old posts here, you will see the type of intense hypochondria I was suffering with. Glad its gone.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1719 Views
Last post February 23, 2008, 03:38:10 PM
by firebird
3 Replies
839 Views
Last post October 13, 2009, 05:42:33 PM
by TinfoilxTouch
5 Replies
6539 Views
Last post March 18, 2011, 11:05:43 PM
by Carryon
1 Replies
277 Views
Last post October 24, 2013, 12:53:26 AM
by AncientMelody
10 Replies
589 Views
Last post November 19, 2013, 09:20:56 AM
by chris1234